# SDR SIMA20171208001

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 33,511 hours, 24,056 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Part number: C16258AB
- Part serial: 502
- Condition: Failed
- Location: Rt Aoa
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R AOA HEAT CAUTION MSG IN FLIGHT-C/A-FOUND RH AOA HEATER CB POPPED. PERFORMED TROUBLESHOOTING IAW FIM TASK 30-31-00-810-804. REMOVED AND REPLACED RH AOA VANE TRANSDUCER IAW CRJ AMM 27-35-05. OPS CHECK GOOD. INTERROGATED MDC, FOUND NO RELATED MESSAGES.
